# SDR USAA2014071500012

- Difficulty date: July 14, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 64,324 hours, 24,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14183244
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION & .25 INCH CRACK ON R1 LOWER SILL SUPPORT BETWEEN BS 340 TO 358, RBL 67.  REPLACED CREASE BEAM ANGLE BETWEEN BS 333 TO 377.7, LBL 58.22 IAW SRM 51-40-02.
